MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CLEAN-CATH INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD CLEAN-CATH INTERMITTENT CATHETER
Model Number 423716
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the some coude intermittent catheters were bent and twisted.
 
Event or Problem Description
It was reported that some coude intermittent catheters were bent and twisted.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to "product damaged upon arrival." the device was not used for the treatment, though it was unknown whether the device related to the reported event or met specifications.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations.Do not reuse.Do not resterilize.Do not use if package is damaged.Visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD CLEAN-CATH INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10773589
Report Number1018233-2020-20656
Device Sequence Number16574300
Product Code KOD
UDI-Device Identifier00801741038884
UDI-Public(01)00801741038884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number423716
Device Catalogue Number423716
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;